MathSciNet Relay Station
MathSciNet bibliographic data
MR460593 (57 #586) 28A65 (22D40 58F15)
Lind, D. A. The structure of skew products with ergodic group automorphisms. Israel J. Math. 28 (1977), no. 3, 205–248.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement